# SDR AUS20021178

- Difficulty date: October 16, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360RB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 9515340
- Condition: Corroded
- Location: Mlg Hyd System
- Part time: 680 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR UP HYDRAULIC TUBE LOCATED IN NLG WHEEL WELL  CORRODED BEYOND LIMITS.
